# SDR CALA2013090991145

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 67,246 hours, 23,819 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT GRIP LT PACK UNCONTROLLABLE ALL MODES TEMPERATURE IN COCKPIT 98 DEGREES.  COMPLIED WITH ZONE TEMPERATURE TOO HOT AMM 21-61-00, PACK TEMPERATURE CONTROL BITE 21-51-00 FIG 104, ZONE TEMPERATURE CONTROL BITE TEST 21-60-00 & OPERATIONS CHECKED 21-51-00.  NO FAULTS NOTED, ALL SYSTEMS TESTED NORMAL.
